# SDR CALA2017020600269

- Difficulty date: February 4, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 47,115 hours, 18,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AREA LIGHT AT SEAT 14ABC AN D 21ABC ARE INOPERATIVE. REMOVED AND REPLACED BATTERY POWER SUPPLY IAW AMM 33-51-06-960-806. OPS CHECKED GOOD.
